# SDR A6WA200740537

- Difficulty date: September 11, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP HAS DENT MEASURING 1.5 INCHES LONG BY 2.5 INCHES WIDE AND .030 INCHES DEEP LOCATED 24 INCHES FROM INBOARD END OF FLAP AND 6 INCHES FROM TRAILING EDGE, LOWER SKIN.  MAINTENANCE CUT AWAY DAMAGED SECTION OF SKIN AND INSTALLED A NON-FLUSH REPAIR DOUBLER IAW CRJ SRM 57-52-00, REPAIR NR 3.  (M)
